Alert archive / Wisconsin / Red Flag Warnings in 2013

Red Flag Warning 1, NWS Green Bay, WI

May 15, 2013Florence County, Marinette County, Wisconsin

NWS Green Bay, WI issued this red flag warning at May 15, 2013, 3:57 AM CDT for Florence County, Marinette County, Wisconsin. It took effect at May 15, 2013, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 15, 2013, 3:57 AM CDT (08:57 UTC)
In effect from
May 15, 2013, 12:00 PM CDT
Expired
May 15, 2013, 7:00 PM CDT
In force
7 hr
Issued by
NWS Green Bay, WI

Counties Florence County, WI, Marinette County, WI

The radar

The Marquette radar (KMQT), 115 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2013-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2013-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2117 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
801 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

870 
WWUS83 KGRB 150857
RFWGRB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
357 AM CDT WED MAY 15 2013

...FIRE WEATHER WATCH FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS
OVER FAR NORTHEAST WISCONSIN ON WEDNESDAY AFTERNOON AND EARLY
EVENING...

.DRY AND MILD WEATHER IS ANTICIPATED ACROSS FAR NORTHEAST
WISCONSIN TODAY...WITH AFTERNOON HUMIDITIES DROPPING TO AROUND
20 PERCENT IN THE SANDY SOIL AREAS. NORTHWEST WINDS AROUND 15
MPH...WITH GUSTS TO 25 TO 30 MPH ARE EXPECTED. THE GUSTY
WINDS...COUPLED WITH THE WARM AND VERY DRY CONDITIONS WILL LEAD TO
CRITICAL FIRE WEATHER CONDITIONS TODAY ESPECIALLY OVER FAR
NORTHEAST WISCONSIN.

WIZ012-013-073-151700-
/O.UPG.KGRB.FW.A.0001.130515T1700Z-130516T0000Z/
/O.NEW.KGRB.FW.W.0001.130515T1700Z-130516T0000Z/
FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
357 AM CDT WED MAY 15 2013

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FLORENCE AND
MARINETTE COUNTIES...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 7 PM CDT THIS EVENING. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT.

* THE AFFECTED COUNTIES ARE...FLORENCE...NORTHERN MARINETTE AND 
  SOUTHERN MARINETTE.

* WINDS FROM THE NORTHWEST 12 TO 17 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY FALLING TO AS LOW AS 20 PERCENT.

* TEMPERATURES RISING INTO THE MIDDLE TO UPPER 70S.

* IMPACTS...BURNING RESTRICTIONS ARE LIKELY IN EFFECT. FOR MORE
  INFORMATION ON BURNING RESTRICTIONS...VISIT THE WISCONSIN DNR
  WEBSITE AT HTTP://DNR.WI.GOV/TOPIC/FORESTFIRE/RESTRICTIONS.ASP
  AND CLICK ON THE APPROPRIATE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN CRITICAL FIRE WEATHER
CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A
COMBINATION OF STRONG WINDS...VERY LOW RELATIVE HUMIDITY...WARM
TEMPERATURES AND EXCEPTIONALLY DRY FUELS WILL CREATE DANGEROUS
WILDLAND FIRE CONDITIONS. PERSONS ARE URGED TO BE CAREFUL WITH
ANY ACTIVITIES THAT COULD POTENTIALLY LEAD TO A WILDLAND FIRE.
CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS...CHAIN SAWS...AND
ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO THROW A SPARK AND
IGNITE A DANGEROUS AND DESTRUCTIVE FIRE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
4 follow-up statements
990 
WWUS83 KGRB 150916 CCA
RFWGRB

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
414 AM CDT WED MAY 15 2013

...FIRE WEATHER WARNING FOR LOW RELATIVE HUMIDITY AND GUSTY
NORTHWEST WINDS OVER FAR NORTHEAST WISCONSIN THIS AFTERNOON AND
EARLY EVENING...

.DRY AND MILD WEATHER IS ANTICIPATED ACROSS FAR NORTHEAST
WISCONSIN TODAY...WITH AFTERNOON HUMIDITIES DROPPING TO AROUND
20 PERCENT IN THE SANDY SOIL AREAS. NORTHWEST WINDS AROUND 15
MPH...WITH GUSTS TO 25 TO 30 MPH ARE EXPECTED. THE GUSTY
WINDS...COUPLED WITH THE WARM AND VERY DRY CONDITIONS WILL LEAD TO
CRITICAL FIRE WEATHER CONDITIONS TODAY ESPECIALLY OVER FAR
NORTHEAST WISCONSIN.

WIZ012-013-073-151730-
/O.UPG.KGRB.FW.A.0001.130515T1700Z-130516T0000Z/
/O.NEW.KGRB.FW.W.0001.130515T1700Z-130516T0000Z/
FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
414 AM CDT WED MAY 15 2013

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FLORENCE AND
MARINETTE COUNTIES...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 7 PM CDT THIS EVENING. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT.

* THE AFFECTED COUNTIES ARE...FLORENCE...NORTHERN MARINETTE AND 
  SOUTHERN MARINETTE.

* WINDS FROM THE NORTHWEST 12 TO 17 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY FALLING TO AS LOW AS 20 PERCENT.

* TEMPERATURES RISING INTO THE MIDDLE TO UPPER 70S.

* IMPACTS...BURNING RESTRICTIONS ARE LIKELY IN EFFECT. FOR MORE
  INFORMATION ON BURNING RESTRICTIONS...VISIT THE WISCONSIN DNR
  WEBSITE AT HTTP://DNR.WI.GOV/TOPIC/FORESTFIRE/RESTRICTIONS.ASP
  AND CLICK ON THE APPROPRIATE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN CRITICAL FIRE WEATHER
CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A
COMBINATION OF STRONG WINDS...VERY LOW RELATIVE HUMIDITY...WARM
TEMPERATURES AND EXCEPTIONALLY DRY FUELS WILL CREATE DANGEROUS
WILDLAND FIRE CONDITIONS. PERSONS ARE URGED TO BE CAREFUL WITH
ANY ACTIVITIES THAT COULD POTENTIALLY LEAD TO A WILDLAND FIRE.
CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS...CHAIN SAWS...AND
ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO THROW A SPARK AND
IGNITE A DANGEROUS AND DESTRUCTIVE FIRE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
491 
WWUS83 KGRB 151402
RFWGRB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
902 AM CDT WED MAY 15 2013

...FIRE WEATHER WARNING FOR LOW RELATIVE HUMIDITY AND GUSTY
NORTHWEST WINDS OVER FAR NORTHEAST WISCONSIN THIS AFTERNOON AND
EARLY EVENING...

.DRY AND MILD WEATHER IS ANTICIPATED ACROSS FAR NORTHEAST WISCONSIN
TODAY...WITH AFTERNOON HUMIDITIES DROPPING TO 15 TO 20 PERCENT IN
THE SANDY SOIL AREAS. NORTHWEST WINDS OF 10 TO 15...WITH GUSTS OF
25 TO 30 MPH ARE EXPECTED. THE GUSTY WINDS...COUPLED WITH THE WARM
AND VERY DRY CONDITIONS WILL LEAD TO CRITICAL FIRE WEATHER
CONDITIONS TODAY ESPECIALLY OVER FAR NORTHEAST WISCONSIN.

WIZ012-013-073-152215-
/O.CON.KGRB.FW.W.0001.130515T1700Z-130516T0000Z/
FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
902 AM CDT WED MAY 15 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FLORENCE AND
MARINETTE COUNTIES...

* THE AFFECTED COUNTIES ARE...FLORENCE...NORTHERN MARINETTE AND 
  SOUTHERN MARINETTE.

* WINDS FROM THE NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY FALLING TO AS LOW AS 17 PERCENT.

* TEMPERATURES RISING INTO THE MIDDLE TO UPPER 70S.

* IMPACTS...BURNING RESTRICTIONS ARE LIKELY IN EFFECT. FOR MORE 
  INFORMATION ON BURNING RESTRICTIONS...VISIT THE WISCONSIN DNR 
  WEBSITE AT HTTP://DNR.WI.GOV/TOPIC/FORESTFIRE/RESTRICTIONS.ASP 
  AND CLICK ON THE APPROPRIATE COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN CRITICAL FIRE WEATHER
CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A
COMBINATION OF STRONG WINDS...VERY LOW RELATIVE HUMIDITY...WARM
TEMPERATURES AND EXCEPTIONALLY DRY FUELS WILL CREATE DANGEROUS
WILDLAND FIRE CONDITIONS. PERSONS ARE URGED TO BE CAREFUL WITH
ANY ACTIVITIES THAT COULD POTENTIALLY LEAD TO A WILDLAND FIRE.
CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS...CHAIN SAWS...AND
ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO THROW A SPARK AND
IGNITE A DANGEROUS AND DESTRUCTIVE FIRE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
ECKBERG
280 
WWUS83 KGRB 151947
RFWGRB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
247 PM CDT WED MAY 15 2013

...RED FLAG WARNING UNTIL 7 PM FOR FAR NORTHEAST WISCONSIN...

.TEMPERATURES THIS AFTERNOON WARMED WELL INTO THE 70S...ALONG
WITH GUSTY NORTHWEST WINDS AND LOW HUMIDITY. CONDITIONS WILL
GRADUALLY IMPROVE LATE THIS AFTERNOON INTO THIS EVENING.  
 
WIZ012-013-073-160000-
/O.CON.KGRB.FW.W.0001.000000T0000Z-130516T0000Z/
FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
247 PM CDT WED MAY 15 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT FOR FLORENCE
AND MARINETTE COUNTIES...

* NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO AROUND 30 MPH WILL
  GRADUALLY EASE AND DIMINISH TO LESS THAN 10 MPH AFTER SUNSET.

* TEMPERATURES IN THE 70S WILL FALL BACK INTO THE 60S AFTER SUNSET.

* RELATIVE HUMIDITY READINGS AS LOW AS 15 TO 20 PERCENT WILL
  GRADUALLY RISE TO ABOVE 50 PERCENT BY LATE EVENING.

* IMPACTS...BURNING RESTRICTIONS ARE LIKELY IN EFFECT. FOR MORE 
  INFORMATION ON BURNING RESTRICTIONS...VISIT THE WISCONSIN DNR 
  WEBSITE AT HTTP://DNR.WI.GOV/TOPIC/FORESTFIRE/RESTRICTIONS.ASP 
  AND CLICK ON THE APPROPRIATE COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN CRITICAL FIRE WEATHER
CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A
COMBINATION OF STRONG WINDS...VERY LOW RELATIVE HUMIDITY...WARM
TEMPERATURES AND EXCEPTIONALLY DRY FUELS WILL CREATE DANGEROUS
WILDLAND FIRE CONDITIONS. PERSONS ARE URGED TO BE CAREFUL WITH
ANY ACTIVITIES THAT COULD POTENTIALLY LEAD TO A WILDLAND FIRE.
CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS...CHAIN SAWS...AND
ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO THROW A SPARK AND
IGNITE A DANGEROUS AND DESTRUCTIVE FIRE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING.

&&

$$
347 
WWUS83 KGRB 152358
RFWGRB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
658 PM CDT WED MAY 15 2013

...RED FLAG WARNING EXPIRED...

.LOOK FOR TEMPERATURES TO FALL INTO THE MID 60S WHILE HUMIDITY
CLIMB TO THE 30 TO 40 PERCENT RANGE. GUSTY NORTHWEST WINDS TO 20
MPH WILL LINGER TO AROUND 8 PM BUT WINDS OVERALL WILL DIMINISH
THIS EVENING.

WIZ012-013-073-160100-
/O.EXP.KGRB.FW.W.0001.000000T0000Z-130516T0000Z/
FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
658 PM CDT WED MAY 15 2013

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR FLORENCE
AND MARINETTE COUNTIES.

WINDS WILL GRADUALLY EASE AND DIMINISH TO LESS THAN 10 MPH AFTER
SUNSET WITH TEMPERATURES FALLING BACK INTO THE 60S.  RELATIVE
HUMIDITY READINGS AS LOW AS 15 TO 20 PERCENT LATE AFTERNOON WILL
GRADUALLY RISE TO ABOVE 50 PERCENT BY LATE EVENING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this red flag warning went out at May 15, 3:51 AM CDT, 6 minutes earlier.

Area forecast discussion, May 15, 3:51 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
351 AM CDT WED MAY 15 2013

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND THURSDAY
ISSUED AT 347 AM CDT WED MAY 15 2013

LATEST ANALYSIS SHOWS COLD FRONT JUST EXITING INTO LAKE MICHIGAN
AT 7Z. HIGH PRESSURE TO BUILD IN FOR THIS PERIOD WITH DRY
CONDITIONS EXPECTED THROUGH THU.

TEMPERATURES PAST FEW HOURS BOUNCING AROUND AS NORTHWEST FLOW
INCREASES...WITH MTW ACTUALLY WARMING FROM UPPER 40S INTO MID 70S
WITH FRONTAL PASSAGE. PROBLEMS OF TODAY CONTINUE TO BE ON WINDS
AND DRY CONDITIONS. LITTLE CHANGE IN PREVIOUS THINKING REGARDING
FIRE WEATHER CONDITIONS. WILL BE UPGRADING TO WARNING FOR FAR
NORTHEAST WI.

RATHER DEEP MIXING EXPECTED TODAY(TO AT LEAST 7K FT) WILL LEAD TO TEMPS
IN THE MID TO UPPER 70S...WITH DEW POINTS DROPPING INTO THE UPPER
20S TO LOWER 30S. THIS WILL LEAD TO RH VALUES NEAR 20 PERCENT
ESPECIALLY OVER SANDY SOIL REGIONS OF NORTHERN WI. GUSTY...MODERATE
NW WINDS EXPECTED THROUGH MUCH OF THE DAY. 850 WINDS ACTUALLY
STRONGEST AROUND 40 KTS DURING THE MORNING HOURS...THOUGH WITH
EXPECTED MIXING WILL STILL BE GUSTING TO 20 TO 25KTS THROUGH THE AFTERNOON.

HIGH TO PUSH EAST OF AREA ON THU...WITH LIGHT WINDS SHIFTING EAST
LEADING TO SOME COOLING EAST AND SOME MOISTURE RECOVERY.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY
ISSUED AT 347 AM CDT WED MAY 15 2013

PRECIPITATION CHANCES ARE THE MAIN CONCERN DURING THIS PART OF THE
FORECAST. THOUGH MODELS WERE IN AGREEMENT ON A SURFACE RIDGE
PASSING ACROSS THE REGION ON THURSDAY NIGHT...THE 00Z NAM BROUGHT
A LARGE AREA OF QPF...ASSOCIATED WITH AN UPPER TROUGH...INTO THE
STATE DURING THAT PERIOD WHILE OTHER MODELS WERE DRY. HAVE ONLY A
SLIGHT CHANCE OF THUNDERSTORMS LATE IN THE NIGHT OVER PART OF
CENTRAL WISCONSIN THURSDAY NIGHT AND DRY FOR THE REST OF THE AREA.
THE 00Z NAM CONTINUED TO SPREAD QPF OVER THE STATE ON FRIDAY WHILE
OTHER MODELS WERE MUCH LESS AGGRESSIVE. HAVE A CHANCE OF THUNDERSTORMS
IN MOST AREAS...BUT DRY IN THE NORTHEAST FRIDAY. NOT THE GREATEST
OF CONFIDENCE IN THE FRIDAY NIGHT FORECAST...BUT HAVE CHANCE POPS
IN THE NORTH AND SLIGHT CHANCE IN THE SOUTH AND EAST.

THERE IS A BETTER CHANCE OF THUNDERSTORMS STARTING ON SUNDAY AHEAD
OF AN APPROACHING SURFACE LOW AND UPPER LEVEL TROUGH. SHOWERS AND
STORMS ARE THEN LIKELY ON SUNDAY NIGHT. DIFFERENCES AMONG THE
MODELS FOR EARLY NEXT WEEK RESULT IN NOTHING HIGHER THAN CHANCE
POPS FOR THE REST OF THE FORECAST.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1028 PM CDT TUE MAY 14 2013

MAINLY VFR CONDITIONS TO PREVAIL TONIGHT INTO
WEDNESDAY. LLWS CONDITIONS OVERNIGHT WITH STRONG NW WINDS TO 40
KTS BEFORE SUBSIDING IN THE MORNING. POSSIBLE SOME SMOKE FROM A
FOREST FIRE OVER FAR NORTHWEST WISCONSIN MAY REDUCE VSBYS
TO MVFR CONDITIONS DOWNSTREAM IN RHI OR AUW THIS MORNING.
&&

.FIRE WEATHER...
ISSUED AT 347 AM CDT WED MAY 15 2013

TEMPERATURES IN THE 70S AND MINIMUM RELATIVE HUMIDITIES AROUND 20 PERCENT
ESPECIALLY IN THE IN THE SANDY SOIL REGIONS CAN BE EXPECTED TODAY.
NORTHWEST WINDS WILL GUST TO AROUND 30 MPH IN FAR NE WI...SETTING
THE STAGE FOR A CRITICAL FIRE WEATHER DAY. THE FIRE WEATHER WATCH
WILL BE UPGRADED TO A WARNING FOR FAR NE WI FROM NOON THROUGH 7 PM TODAY.
WINDS WILL NOT BE AS STRONG ON THURSDAY AND SHIFT TO THE NORTH AND
EAST LEADING TO SOME MINOR RECOVERY IN HUMIDITIES. HEADLINES
SHOULD NOT BE NEEDED FOR THURSDAY. &&

.GRB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
WIZ012-013-073.
&&

SHORT TERM.....TE
LONG TERM......MG
AVIATION.......TDH
FIRE WEATHER...MG
Hazardous weather outlook, May 14, 2:47 PM CDT, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
247 PM CDT TUE MAY 14 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-152000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
247 PM CDT TUE MAY 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS EVENING OVER FAR NORTH-
CENTRAL AND FAR NORTHEAST WISCONSIN WHEN A COLD FRONT MOVES
THROUGH THE STATE. IF ANY THUNDERSTORMS DEVELOP...THEY WILL BE
CAPABLE OF PRODUCING SMALL HAIL AND BRIEF STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

BREEZY NORTHWEST WINDS COMBINED WITH LOW RELATIVE HUMIDITIES AND
TEMPERATURES IN THE 70S WILL SUPPORT AN INCREASED FIRE DANGER RISK
WEDNESDAY AND THURSDAY AFTERNOONS...ESPECIALLY OVER FAR NORTHEAST
WISCONSIN.

THERE IS A CHANCE OF THUNDERSTORMS FROM SATURDAY THROUGH MONDAY.
ALTHOUGH IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL
OCCUR... LOCALLY HEAVY RAINFALL IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

LMZ521-522-541>543-152000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
247 PM CDT TUE MAY 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF A THUNDERSTORM OVER THE BAY OF GREEN
BAY AND THE LAKE MICHIGAN NEARSHORE WATERS ADJACENT TO DOOR COUNTY
THIS EVENING. ANY THUNDERSTORMS WOULD BE CAPABLE OF PRODUCING
SMALL HAIL AND BRIEF STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE AGAIN FROM SATURDAY THROUGH MONDAY.

MPC/TSK

Nearby

Red Flag Warnings in Wisconsin, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.